MathSciNet Relay Station
MathSciNet bibliographic data
MR1407702 08A05 (03B25 03C13 08B10)
Idziak, Paweł M. A characterization of finitely decidable congruence modular varieties. Trans. Amer. Math. Soc. 349 (1997), no. 3, 903–934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement